# SDR AALA20100320JFK01

- Difficulty date: March 20, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 25,514 hours, 8,485 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

JFK - CREW REPORTED TRAILING EDGE FLAP DISAGREE MESSAGE ON APPROACH.  QRH PROCEDURE ACCOMPLISHED.  EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT.  FOUND FLAP SLAT ELECTRONIC UNIT AT FAULT.  REPLACED UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
